# SDR DXTA2021082547670

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 953 hours, 601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WHEN OPENING NEEDS MORE FORCE TO OPEN THAN NORMAL..   PERFORMED CABIN DOOR PIN LUBRICATION IAW AMM CHAPTER 12-20-40, OPS CHECK MAIN ENTRY DOOR WITH NO DEFECTS NOTED.
